# SDR GTIA2024042838089

- Difficulty date: April 26, 2024
- Submitted: April 28, 2024
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 18,621 hours, 8,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING SERVICE CHECK L2 DOOR ASSIST BOTTLE PRESS LOW-SERVICED L2 DOOR ASSIST BOTTLE TO REQUIRED PRESSURE. IAW AMM 12-14-00. OPS CHECK GOOD
